Alert archive / California / Wind Advisories in 2011

Wind Advisory 1, NWS Sacramento, CA

February 1, 2011

NWS Sacramento, CA issued this wind advisory at Feb 1, 2011, 3:30 AM PST. It took effect at Feb 1, 2011, 10:00 AM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 3:30 AM PST (11:30 UTC)
In effect from
Feb 1, 2011, 10:00 AM PST
Expired
Feb 2, 2011, 3:14 AM PST
In force
17 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WWUS76 KSTO 011130
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PST TUE FEB 1 2011

CAZ017-018-020000-
/O.NEW.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
330 AM PST TUE FEB 1 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND
DELTA...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST
WEDNESDAY.

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY.

* TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL
  CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY
  AND IN THE DELTA.

* LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE SACRAMENTO REGION...
  INTERSTATE 80 FROM FAIRFIELD TO ROSEVILLE...AND INTERSTATE 505.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ015-016-020000-
/O.NEW.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
330 AM PST TUE FEB 1 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...WHICH
IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING.

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.
  STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST SIDE
  OF THE VALLEY.

* TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO
  EARLY THIS EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 FROM THE REDDING AREA SOUTHWARD.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-020000-
/O.NEW.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
330 AM PST TUE FEB 1 2011

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON PST
WEDNESDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY ABOVE 3000 FEET FOR THE WEST SLOPES OF THE NORTHERN
SIERRA NEVADA...WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC
NATIONAL PARK...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON PST WEDNESDAY.

* WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR HIGHER
  POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND
  ALONG EXPOSED RIDGETOPS.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE
  OVERNIGHT INTO MIDDAY WEDNESDAY.

* LOCATIONS INCLUDE: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50
  OVER ECHO SUMMIT.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
5 follow-up statements
124 
WWUS76 KSTO 011155
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
355 AM PST TUE FEB 1 2011

CAZ018-011800-
/O.NEW.KSTO.FG.Y.0022.110201T1155Z-110201T1800Z/
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/
CARQUINEZ STRAIT AND DELTA-
355 AM PST TUE FEB 1 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A DENSE FOG
ADVISORY FOR THE CARQUINEZ STRAIT AND DELTA...WHICH IS IN EFFECT
UNTIL 10 AM PST THIS MORNING.

* VISIBILITY: LESS THAN 1/4 MILE.

* TIMING: THROUGH MID-MORNING.

* LOCATIONS: INTERSTATE 80 IN THE FAIRFIELD AREA...INTERSTATE 680
  NEAR THE CARQUINEZ STRAIT...AND HIGHWAY 12 EAST OF FAIRFIELD.

* IMPACTS: RAPID CHANGES IN VISIBILITY POSSIBLE OVER SHORT
  DISTANCES IMPACTING TRAVEL IN THESE AREAS. LOCAL VISIBILITIES
  LESS THAN 200 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
PST WEDNESDAY.

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL 
  CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE 
  VALLEY AND IN THE DELTA.

* LOCATIONS INCLUDE: INTERSTATE 80 THROUGH THE FAIRFIELD AREA.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ017-011800-
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/
SOUTHERN SACRAMENTO VALLEY-
355 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
PST WEDNESDAY FOR THE SOUTHERN SACRAMENTO VALLEY. 

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL 
  CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE 
  VALLEY AND IN THE DELTA.

* LOCATIONS INCLUDE: INTERSTATES 5 AND 80 THROUGH THE SACRAMENTO
  REGION...AND INTERSTATE 505 ALONG THE WEST SIDE OF THE VALLEY.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ015-016-011800-
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
355 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
PST THIS EVENING FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY.

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST 
  SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO 
  EARLY THIS EVENING.

* LOCATIONS INCLUDE: INTERSTATE 5 FROM THE REDDING AREA SOUTHWARD.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 
A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-011800-
/O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
355 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON PST WEDNESDAY ABOVE 3000 FEET...

A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON PST WEDNESDAY FOR THE WEST SLOPES OF THE NORTHERN
SIERRA NEVADA...WESTERN PLUMAS COUNTY AND THE LASSEN VOLCANIC
NATIONAL PARK.

* WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR 
  HIGHER POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER 
  ELEVATIONS AND ALONG EXPOSED RIDGETOPS. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE 
  OVERNIGHT INTO MIDDAY WEDNESDAY.

* LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50
  OVER ECHO SUMMIT.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
062 
WWUS76 KSTO 011730
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
930 AM PST TUE FEB 1 2011

CAZ018-020130-
/O.CAN.KSTO.FG.Y.0022.000000T0000Z-110201T1800Z/
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/
CARQUINEZ STRAIT AND DELTA-
930 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE
DENSE FOG ADVISORY FOR THE CARQUINEZ STRAIT AND DELTA. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY.

VISIBILITIES HAVE IMPROVED AS THE FOG HAS DISSIPATED. 

&&

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
PST WEDNESDAY.

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL 
  CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE 
  VALLEY AND IN THE DELTA.

* LOCATIONS INCLUDE: 

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ017-020130-
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T1200Z/
SOUTHERN SACRAMENTO VALLEY-
930 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. 

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY. GUSTY WINDS WILL 
  CONTINUE TONIGHT...ESPECIALLY ALONG THE WEST SIDE OF THE 
  VALLEY AND IN THE DELTA.

* LOCATIONS INCLUDE: 

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ015-016-020130-
/O.CON.KSTO.WI.Y.0001.110201T1800Z-110202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
930 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: INCREASING TO 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 
  STRONGEST WINDS WILL BE AT THE NORTH END AND ALONG THE WEST 
  SIDE OF THE VALLEY. 

* TIMING: WINDS INCREASING BY MIDDAY TODAY AND CONTINUING INTO 
  EARLY THIS EVENING.

* LOCATIONS INCLUDE: CHICO...REDDING

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-020130-
/O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
930 AM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON PST WEDNESDAY ABOVE 3000 FEET...

A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON PST WEDNESDAY. 

* WINDS: INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH OR 
  HIGHER POSSIBLE. STRONGEST WINDS WILL BE AT THE HIGHER 
  ELEVATIONS AND ALONG EXPOSED RIDGETOPS. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE 
  OVERNIGHT INTO MIDDAY WEDNESDAY.

* LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER 
  ECHO SUMMIT.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


JHM
234 
WWUS76 KSTO 012315
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
315 PM PST TUE FEB 1 2011

CAZ064-022000-
/O.EXA.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
315 PM PST TUE FEB 1 2011

...WIND ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
1500 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY ABOVE 1500 FEET SOUTHERN LAKE COUNTY...WHICH IS IN 
EFFECT UNTIL NOON PST WEDNESDAY.

* WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH.

* TIMING: STRONG AND GUSTY WINDS CONTINUING TONIGHT AND INTO
  MIDDAY WEDNESDAY.

* LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND
  OVER EXPOSED RIDGE TOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WINDS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ066-067-022000-
/O.EXA.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITY OF...GRASS VALLEY
315 PM PST TUE FEB 1 2011

...WIND ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
2000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY ABOVE 2000 FEET FOR THE MOTHERLODE AND NORTHEAST
FOOTHILLS...WHICH IS IN EFFECT UNTIL NOON PST WEDNESDAY.

* WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH. 

* TIMING: WINDS WILL CONTINUE OVERNIGHT INTO MIDDAY WEDNESDAY.

* LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND
  OVER EXPOSED RIDGE TOPS OR IN FAVORED CANYONS. 

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT
WINDS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ017-018-020200-
/O.EXT.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
315 PM PST TUE FEB 1 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR
THE SOUTHERN SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA.

* WINDS: NORTH WINDS 15 TO 25 MPH WITH LOCAL GUSTS UP TO 40 MPH.
  STRONGEST WINDS WILL BE ON THE WEST SIDE OF THE VALLEY.

* TIMING: STRONG AND GUSTY WINDS DECREASING AFTER DARK. 

* LOCATIONS INCLUDE: INTERSTATES 5 AND 80...SACRAMENTO TO
  FAIRFIELD AREAS.  

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ015-016-020200-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO
315 PM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING
FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. 

* WINDS: NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. 

* TIMING: WINDS DECREASING AFTER DARK.

* LOCATIONS INCLUDE: CHICO...REDDING...INTERSTATE 5. 

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-022000-
/O.CON.KSTO.WI.Y.0001.110202T0000Z-110202T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
315 PM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY FOR THE
SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO
  50 MPH. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND
  ALONG EXPOSED RIDGE TOPS.

* TIMING: WINDS WILL CONTINUE TONIGHT AND INTO MIDDAY WEDNESDAY.

* LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER 
  ECHO SUMMIT.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
JHM
395 
WWUS76 KSTO 020204
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
604 PM PST TUE FEB 1 2011

CAZ015>018-020315-
/O.EXP.KSTO.WI.Y.0001.000000T0000Z-110202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF...REDDING...CHICO
604 PM PST TUE FEB 1 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING FOR THE
SACRAMENTO VALLEY AND DELTA.

WINDS HAVE DECREASED THIS EVENING BELOW ADVISORY CRITERIA
THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL
REMAIN BREEZY THIS EVENING...PARTICULARLY OVER THE NORTH END OF THE
SACRAMENTO VALLEY AND ALONG THE WESTERN SIDE OF THE SACRAMENTO 
VALLEY.


$$

CAZ064-021215-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
604 PM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
1500 FEET...

A WIND ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY. 

* WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH.

* TIMING: STRONG AND GUSTY WINDS CONTINUING TONIGHT AND INTO 
  MIDDAY WEDNESDAY.

* LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS 
  AND OVER EXPOSED RIDGE TOPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT
WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

CAZ066-067-021215-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITY OF...GRASS VALLEY
604 PM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
2000 FEET...

A WIND ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY. 

* WINDS: LOCAL NORTHEAST WIND GUSTS TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE TONIGHT AND CONTINUE INTO MIDDAY
  WEDNESDAY.

* LOCATIONS: STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS 
  AND OVER EXPOSED RIDGE TOPS OR IN FAVORED CANYONS. 

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT
WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

CAZ068-069-021215-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
604 PM PST TUE FEB 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE
3000 FEET...

A WIND ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS 
  TO 50 MPH. STRONGEST WINDS WILL BE AT THE HIGHER ELEVATIONS AND 
  ALONG EXPOSED RIDGE TOPS. 

* TIMING: WINDS WILL INCREASE TONIGHT AND CONTINUE INTO MIDDAY
  WEDNESDAY.

* LOCATIONS: INTERSTATE 80 OVER DONNER PASS AND HIGHWAY 50 OVER 
  ECHO SUMMIT.

* IMPACTS: STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND SMALL CARS. SECURE LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...A WIND ADVISORY MEANS THAT
WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
121 
WWUS76 KSTO 021114
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
314 AM PST WED FEB 2 2011

CAZ064-066>069-021215-
/O.CAN.KSTO.WI.Y.0001.000000T0000Z-110202T2000Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...GRASS VALLEY...CHESTER...QUINCY
314 AM PST WED FEB 2 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH WINDS WILL STILL BE GUSTY OVER RIDGETOPS AND THROUGH
CANYONS...WE DO NOT EXPECT WIDESPREAD STRONG WINDS.

$$

JCLAPP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 31, 9:15 PM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Jan 31, 9:15 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
915 PM PST MON JAN 31 2011

.DISCUSSION...
HIGH PRESSURE WILL BE STRENGTHEN OVER THE REGION OVER THE NEXT DAY
OR SO. SURFACE HIGH PRESSURE WILL INCREASE OVER OREGON AND IN THE
GREAT BASIN ON TUESDAY WHICH WILL INCREASE THE NORTH AND NORTHEAST
PRESSURE GRADIENTS OVER THE REGION THROUGHOUT THE DAY. HAVE
INCREASED WINDS IN THE CENTRAL VALLEY FOR TUESDAY WITH COLD AIR
ADVECTION LIKELY TO PRODUCE BREEZY TO WINDY CONDITIONS OVER THE
SACRAMENTO VALLEY AND SOUTHERN LAKE COUNTY BY LATE MORNING OR
AFTERNOON. THE WINDS SHOULD INCREASE FIRST OVER THE NORTH END OF THE
SACRAMENTO VALLEY BY LATE MORNING AND THEN AFTERNOON FOR THE
SOUTHERN AREAS. THE STRONGEST WINDS WILL OCCUR OVER THE WEST SIDE OF
THE SACRAMENTO VALLEY AND PERSIST INTO THE EVENING HOURS BEFORE
TAPERING.

COLD AIR ADVECTION OVERNIGHT WILL MAKE IT HARD FOR FOG TO FORM WITH
THE TEMPERATURE CHASING THE DEWPOINT OVERNIGHT...BUT TOWARDS
DAYBREAK SOME AREAS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN
JOAQUIN VALLEYS MAY GET SOME PATCHY FOG. THE FOG SHOULD BE SHORT
LIVED WITH THE NORTH WINDS INCREASING DURING THE MORNING. WE SHOULD
BE FOG FREE FOR WEDNESDAY MORNING...WITH A FEW LIGHT PATCHES AT BEST
OVER THE SAN JOAQUIN VALLEY.

HIGH PRESSURE LOOKS TO BE FIRMLY IN PLACE FOR THE REGION THROUGH AT
LEAST THE WEEKEND WITH A WARMING TREND EXPECTED OVER THE LAST HALF
OF THIS WEEK AND PERSISTING INTO THE WEEKEND WITH PERHAPS SOME 70
DEGREE READINGS OVER THE NORTH END OF THE VALLEY AND FOOTHILLS. THE
SOUTHERN SACRAMENTO VALLEY AND POINT SOUTHWARD WILL LIKELY WARM INTO
THE LOW TO MID 60S...PENDING ANY FOG DEVELOPMENT.

&&

.AVIATION...
VFR MAINLY SKC CONDITIONS WITH LIGHT WINDS THIS EVENING ACROSS MOST
OF INTERIOR NORTHERN CALIFORNIA. PATCHY IFR/LIFR FOG IS LIKELY TO
FORM BETWEEN 08Z-12Z TONIGHT ALONG THE CENTRAL VALLEY SOUTH OF
KMYV...ALONG WITH FOG-PRONE MOUNTAIN BASINS. FOG WILL DISSIPATE BY
18Z. PRESSURE GRADIENT WILL STRENGTHEN ON TUESDAY...WITH NORTH WINDS
10-20 KT AND LOCAL GUSTS TO 30 KT AFTER 17Z THROUGH THE SACRAMENTO
VALLEY.

&&

.STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jan 31, 6:20 AM PST, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
620 AM PST MON JAN 31 2011

CAZ013>019-063-064-066>069-011500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
620 AM PST MON JAN 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

AREAS OF DENSE MORNING FOG IN PORTIONS OF THE CENTRAL VALLEY...
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

* DENSE FOG ADVISORY.........SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

BREEZY TO LOCALLY WINDY NORTH TO NORTHEAST WINDS WILL DEVELOP ACROSS
THE REGION TUESDAY AND CONTINUE INTO EARLY WEDNESDAY BEFORE
DECREASING. THE STRONGEST WINDS ARE EXPECTED IN THE NORTHERN SIERRA
NEVADA AND ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:55 AM PSTDense Fog AdvisorySTO6 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.